# SDR CALA2025043004356

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 102,697 hours, 18,656 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR FWD CARGO EICAS CAUTION FORWARD CARGO DOOR NOT FULLY CLOSED, LATCHED AND LOCKED.   PSEU 2 (R2) ADJUSTED LATCHED PROXIMITY SENSOR 552042 AND LOCKED PROXIMITY SENSOR 552022 ON FWD CARGO DOOR REF AMM 52-34-20. ACCOMPLISHED PROXIMITY SENSOR TEST REF AMM TASK 52-71-02-730-801. OPS CHECK GOOD AT THIS TIME.
